Symplectic structure of the moduli space of sheaves on an abelian or K 3 surface. (English) Zbl 0565.14002

A sheaf E on a smooth projective surface S is called simple iff the natural injection \(H^ 0(S,{\mathcal O}_ S)\to End_{{\mathcal O}_ S}(E)\) is an isomorphism. Here it is shown that the moduli space of simple sheaves on an abelian or K 3 surface S is smooth and has a natural holomorphic symplectic structure. Some examples and applications of this result are given. A general construction of elementary symplectic transformations arising from the natural isomorphism \(PT^*{\mathbb{P}}^ n=PT^*({\mathbb{P}}^ n)^*\) is discussed.
Reviewer: A.Givental’


14D20 Algebraic moduli problems, moduli of vector bundles
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
14J25 Special surfaces
Full Text: DOI EuDML


[1] Altman, A., Kleiman, S.: Compactifying the Picard scheme. Adv. in Math.35, 50-112 (1980) · Zbl 0427.14015
[2] Artin, M.: Algebraization of formal moduli: II. Ann. of Math.91, 88-125 (1970) · Zbl 0185.24701
[3] Barth, W.: Moduli of vector bundles on the projective plane. Invent. math.42, 63-91 (1977) · Zbl 0386.14005
[4] Beauville, A.: Varieties kähleriennes dont la premier classe de Chern et nulle. Preprint · Zbl 0537.53056
[5] Fogarty, J.: Algebraic families on an algebraic surface. Amer. J. Math.90, 511-521 (1968) · Zbl 0176.18401
[6] Fujiki, A., Nakano, S.: Supplement to ?On the inverse of monoidal transformation. Publ. RIMS Kyoto Univ.7, 637-644 (1971) · Zbl 0234.32019
[7] Gieseker, D.: On the moduli of vector bundles on an algebraic surface. Ann. of Math.106, 45-60 (1977) · Zbl 0381.14003
[8] Hartshorne, R.: Residues and duality. Lecture Notes in Mathematics, Vol. 20. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0212.26101
[9] Hulek, K.: Stable rank 2 vector bundles on ?2 withc 1 odd. Math. Ann.242, 241-266 (1979) · Zbl 0407.32013
[10] Kodaira, K., Spencer, D.C.: A theorem of completeness of characteristic systems of complete continuous systems. Amer. J. Math.81, 477-500 (1959) · Zbl 0097.36501
[11] Le Portier, J.: Sur le groupe de Picard de l’espace de modules des fibrés stabiles sur ?2. Ann. Sci. Éc. Norm. Sup.13 141-155 (1981) · Zbl 0482.14006
[12] Maclane, S.: Homology. Berlin-Göttingen-Heidelberg: Springer 1963
[13] Maruyama, M.: Moduli of stable sheaves II. J. Math. Kyoto Univ.18, 557-614 (1978) · Zbl 0395.14006
[14] Mukai, S.: Semi-homogeneous vector bundles on an abelian variety. J. Math. Kyoto Univ.18, 239-272 (1978) · Zbl 0417.14029
[15] Mukai, S.: On the moduli space of bundles on K3 surfaces. In preparation · Zbl 0674.14023
[16] Mumford, D: Lectures on curves on an algebraic surface. Princeton University Press 1969 · Zbl 0184.46603
[17] Nakano, S.: On the inverse of monoidal transformation. Publ. RIMS Kyoto Univ.6, 483-502 (1970) · Zbl 0234.32017
[18] Newstead, P.E.: Rationality of moduli spaces of stable bundles. Math. Ann.215, 251-268 (1975). (Correction in249, 291-282 (1980)) · Zbl 0295.14004
[19] Ramanan, S.: The moduli spaces of vector bundles over an algebraic curve. Math. Ann.200, 69-84 (1973) · Zbl 0244.14010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.